| Catalog Number |
0165SI18 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported patient said the balloon on the foley burst.It is unclear if the lot number was requested.No medical intervention or patient impact was reported.No additional information provided.
Event or Problem Description
Patient said the balloon on the foley burst.It is unclear if the lot number was requested.No medical intervention or patient impact was reported.No additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be due to thin sac causing by short latex dwell time, latex dip speeds out too slow and also might be contributed by user related (example: mishandling product or exposed to petroleum or sharp object).A review of the device labeling has been conducted for investigation purposed.The labeling and instructions for use were found to be adequate.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Correction: e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.